# SDR DALA2022081605562

- Difficulty date: August 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N132DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50051
- Aircraft time: 4,833 hours, 2,232 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE PRESSURE BELOW LIMITS. REMOVED AND REPLACED R1 DOOR SLIDE PER AMDS WORKCARD 2563-4004 ( 975725) C/W RII OF FWD SVC DOOR SLIDE IAW AMDS 2563-4004. VERIFIED INFLATION BOTTLE SAFETY PIN REMOVED AND EOAM SYSTEM ARMED (QC5285) (360734). (LP# 8953028)
